MathSciNet Relay Station
MathSciNet bibliographic data
MR728695 33A40
Paris, R. B. An inequality for the Bessel function $J_\nu(\nu x)$. SIAM J. Math. Anal. 15 (1984), no. 1, 203–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement